PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1992 | 102 | 3 | 269-275
Tytuł artykułu

A note on topologically nilpotent Banach algebras

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A Banach algebra A is said to be topologically nilpotent if $sup{∥x₁... ...x_n∥^{1/n}: x_i ∈ A, ∥x_i∥ ≤ 1 (1 ≤ i ≤ n)}$ tends to 0 as n → ∞. We continue the study of topologically nilpotent algebras which was started in [2]
Słowa kluczowe
Czasopismo
Rocznik
Tom
102
Numer
3
Strony
269-275
Opis fizyczny
Daty
wydano
1992
otrzymano
1991-12-12
Twórcy
autor
  • Department of Pure Mathematics, University of Sheffield, Sheffield, S3 7RH, England
autor
  • Institute of Mathematics, Czechoslovak Academy of Sciences, Žitná 25, 115 67 Praha 1, Czechoslovakia
Bibliografia
  • [1] F. F. Bonsall and J. Duncan, Complete Normed Algebras, Springer, Berlin 1973.
  • [2] P. G. Dixon, Topologically nilpotent Banach algebras and factorization, Proc. Roy. Soc. Edinburgh Sect. A 119 (1991), 329-341.
  • [3] P. G. Dixon and G. A. Willis, Approximate identities in extensions of topologically nilpotent Banach algebras, Proc. Roy. Soc. Edinburgh Sect. A, to appear.
  • [4] S. Grabiner, The nilpotency of Banach nil algebras, Proc. Amer. Math. Soc. 21 (1969), 510.
  • [5] G. Higman, On a conjecture of Nagata, Proc. Cambridge Philos. Soc. 52 (1956), 1-4.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv102i3p269bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.